Akina R. Khan

612.349.0609

Experience

Akina Khan is an associate in the firm’s Intellectual Property and Technology Group. Akina uses her analytical background and advocacy skills to zealously represent her clients in complex technology and litigation matters.

She is dedicated to proactively addressing the client’s needs and providing thoughtful solutions to achieve results for clients.

Akina earned her Juris Doctor from the Mitchell Hamline School of Law. While in law school, she was an executive editor of the Mitchell Hamline Law Review, with a focus on publishing articles on the intersection of intellectual property and human rights in the global and U.S. arena. She also honed in her advocacy and persuasion skills through her participation in multiple stages of the Giles S. Rich Memorial Moot Court competition.

As an undergraduate, Akina studied mathematics and philosophy at St. Olaf College, gaining analytical and communication skills through research and publication.

  • CALI Awards in Advocacy (2019), Constitutional Law (2018), Contracts (2018), Criminal Law (2018), Evidence (2019), Immigration Law (2019), Intellectual Property Survey (2019), International and Comparative IP Law (2019), and Professional Responsibility (2019).
  • Volunteer Lawyers Network, Intake Volunteer (2017)
  • Advocates for Human Rights, Legal Intern (2017-2018)
Bar Admissions
  • Minnesota
  • U.S. District Court, District of Minnesota
Spoken Languages
  • Bengali
Education
  • Mitchell Hamline School of Law, J.D., summa cum laude (2020), Mitchell Hamline Law Review, Executive Editor (2019-2020), Associate Editor (2018-2019).
  • St. Olaf College, B.A., cum laude, graduated with distinction in Mathematics (2016).
Professional Associations
  • Minnesota State Bar Association

  • The Criminal Continues to Go Free When the Constable Blunders: Testing the Boundaries of Curtilage—State v. Chute, 908 N.W.2d 578 (Minn. 2018)
    Mitchell Hamline Law Review, Volume 45, Issue 3 (2019)
  • Constructing Subgroups of Semi-direct Products via Generalized Derivations
    Minnesota Journal of Undergraduate Mathematics (July 2018)

Back to Top